Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On approximation by functions of given continuity


Author: Dunham Jackson
Journal: Trans. Amer. Math. Soc. 25 (1923), 449-458
MSC: Primary 41A10
MathSciNet review: 1501253
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A10

Retrieve articles in all journals with MSC: 41A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1923-1501253-5
PII: S 0002-9947(1923)1501253-5
Article copyright: © Copyright 1923 American Mathematical Society